June  2017, 37(6): 3423-3434. doi: 10.3934/dcds.2017145

Global existence and low Mach number limit to a 3D compressible micropolar fluids model in a bounded domain

Department of Mathematics, Nanjing University, Nanjing 210093, China

† Current address: Department of Mathematics, Taizhou University, Taizhou 225300, China

Received  September 2015 Revised  January 2017 Published  February 2017

This paper is devoted to investigating the global existence of strong solutions to the three-dimensional compressible micropolar fluids model in a bounded domain with small initial data. Furthermore, we present the low Mach number limit to the corresponding problem.

Citation: Jingrui Su. Global existence and low Mach number limit to a 3D compressible micropolar fluids model in a bounded domain. Discrete and Continuous Dynamical Systems, 2017, 37 (6) : 3423-3434. doi: 10.3934/dcds.2017145
References:
[1]

M. Chen, Blow-up criterion for viscous, compressible micropolar fluids with vacuum, Nonlinear Anal. Real World Appl., 13 (2012), 850-859.  doi: 10.1016/j.nonrwa.2011.08.021.

[2]

M. ChenB. Huang and J. Zhang, Blow-up criterion for the three-dimensional equations of compressible viscous micropolar fluids with vacuum, Nonlinear Anal., 79 (2013), 1-11.  doi: 10.1016/j.na.2012.10.013.

[3]

M. Chen, Global well-posedness of the 2D incompressible micropolar fluid flows with partial viscosity and angular viscosity, Acta Math. Sci. Ser. B Engl. Ed., 33 (2013), 929-935.  doi: 10.1016/S0252-9602(13)60051-X.

[4]

M. ChenX. Xu and J. Zhang, The zero limits of angular and micro-rotational viscosities for the two-dimensional micropolar fluid equations with boundary effect, Z. Angew. Math. Phys., 65 (2014), 687-710.  doi: 10.1007/s00033-013-0345-x.

[5]

C. DouS. Jiang and Y. Ou, Low Mach number limit of full Navier-Stokes equations in a 3D bounded domain, J. Differential Equations, 258 (2015), 379-398.  doi: 10.1016/j.jde.2014.09.017.

[6]

C. DouS. Jiang and Q. Ju, Global existence and the low Mach number limit for the compressible magnetohydrodynamic equations in a bounded domain with perfectly conducting boundary, Z. Angew. Math. Phys., 64 (2013), 1661-1678.  doi: 10.1007/s00033-013-0311-7.

[7]

I. Dravić, N. Mujaković, 3-D flow of a compressible viscous micropolar fluid with spherical symmetry: a local existence theorem, Bound. Value Probl. , 2012 (2012), 25pp. doi: 10.1186/1687-2770-2012-69.

[8]

I. Dra$\mathbf{v}$ić and N. Mujaković, 3-D flow of a compressible viscous micropolar fluid with spherical symmetry: Large time behavior of the solution, J. Math. Anal. Appl., 431 (2015), 545-568.  doi: 10.1016/j.jmaa.2015.06.002.

[9]

A. C. Eringen, Theory of micropolar fluids, J. Math. Mech., 16 (1966), 1-18. 

[10]

J. FanH. Gao and B. Guo, Low Mach number limit of the compressible magnetohydrodynamic equations with zero thermal conductivity coefficient, Math. Methods Appl. Sci., 34 (2011), 2181-2188.  doi: 10.1002/mma.1515.

[11]

J. FanF. Li and G. Nakamura, Uniform well-posedness and singular limits of the isentropic Navier-Stokes-Maxwell system in a bounded domain, Z. Angew. Math. Phys., 66 (2015), 1581-1593.  doi: 10.1007/s00033-014-0484-8.

[12]

J. Fan, F. Li and G. Nakamura, Global existence and low Mach number limit to the 3D compressible magnetohydrodynamic equations in a bounded domain, Dynamical Systems, Differential equations and Applications, Proc. of 10th AIMS Conference, (2015), 387–394. doi: 10.3934/proc.2015.0387.

[13]

E. Feireisl and A. Novotný, The low Mach number limit for the full Navier-Stokes-Fourier system, Arch. Ration. Mech. Anal., 186 (2007), 77-107.  doi: 10.1007/s00205-007-0066-4.

[14]

I. Fërste, On the theory of micropolar fluids, Adv. in Mech., 2 (1979), 81-100. 

[15]

P. Galdi and S. Rionero, A note on the existence and uniqueness of the micropolar fluid equations, Int. J. Eng. Sci., 15 (1977), 105-108.  doi: 10.1016/0020-7225(77)90025-8.

[16]

X. Hu and D. Wang, Low Mach number limit of viscous compressible magnetohydrodynamic flows, SIAM J. Math. Anal., 41 (2009), 1272-1294.  doi: 10.1137/080723983.

[17]

S. JiangQ. Ju and F. Li, Low Mach limits for the multi-dimensional full Magnetohydrodynamic equations, Nonlinearity, 25 (2012), 1351-1365.  doi: 10.1088/0951-7715/25/5/1351.

[18]

S. JiangQ. JuF. Li and Z. Xin, Low Mach numberlimit for the full compressible magnetohydrodynamic equations with general initial data, Adv. Math., 259 (2014), 384-420.  doi: 10.1016/j.aim.2014.03.022.

[19]

H. Lange, The existence of instationary flows of incompressible micropolar fluids, Arch. Mech., 29 (1977), 741-744. 

[20]

F. Li and Y. Mu, Low Mach limits of the full compressible Navier-Stokes-Maxwell system, J. Math. Anal. Appl., 412 (2014), 334-344.  doi: 10.1016/j.jmaa.2013.10.064.

[21]

P. L. Lions, Mathematical Topics in Fluid Mechanics, Vol. 2 Compressible Models, Oxford University Press, New York, 1998.

[22]

G. Łukaszewicz, Long time behavior of 2D micropolar fluid flows, Math. Comput. Model., 34 (2001), 487-509.  doi: 10.1016/S0895-7177(01)00078-4.

[23]

G. Łukaszewicz, Asymptotic behavior of micropolar fluid flows, Int. J. Eng. Sci., 41 (2003), 259-269.  doi: 10.1016/S0020-7225(02)00208-2.

[24]

G. Łukaszewicz, Micropolar Fluids. Theory and Applications, Birkhäuser, Boston, 1999. doi: 10.1007/978-1-4612-0641-5.

[25]

G. LukaszewiczM. Rojas-Medar and M. Santos, Stationary micropolar fluid with boundary data in $L^2$, J. Math. Anal. Appl., 271 (2002), 91-107.  doi: 10.1016/S0022-247X(02)00100-2.

[26]

M. A. Rojas-Medar, Magneto-Micropolar fluid motion: Existence and uniqueness of strong solution, Math. Nachr., 188 (1997), 301-319.  doi: 10.1002/mana.19971880116.

[27]

F. V. Silva, Leray's problem for a viscous incompressible micropolar fluid, J. Math. Anal. Appl., 306 (2005), 692-713.  doi: 10.1016/j.jmaa.2004.10.007.

[28]

J. Su, Incompressible limit of a compressible micropolar fluid model with general initial data, Nonlinear Anal., 132 (2016), 1-24.  doi: 10.1016/j.na.2015.10.020.

[29]

J. Su, Low Mach number limit of a compressible micropolar fluid model, (submitted).

[30]

X. Yang, Low Mach number limit of the compressible Hall-magnetohydrodynamic system, Nonlinear Anal. Real World Appl., 25 (2015), 118-126.  doi: 10.1016/j.nonrwa.2015.03.007.

show all references

References:
[1]

M. Chen, Blow-up criterion for viscous, compressible micropolar fluids with vacuum, Nonlinear Anal. Real World Appl., 13 (2012), 850-859.  doi: 10.1016/j.nonrwa.2011.08.021.

[2]

M. ChenB. Huang and J. Zhang, Blow-up criterion for the three-dimensional equations of compressible viscous micropolar fluids with vacuum, Nonlinear Anal., 79 (2013), 1-11.  doi: 10.1016/j.na.2012.10.013.

[3]

M. Chen, Global well-posedness of the 2D incompressible micropolar fluid flows with partial viscosity and angular viscosity, Acta Math. Sci. Ser. B Engl. Ed., 33 (2013), 929-935.  doi: 10.1016/S0252-9602(13)60051-X.

[4]

M. ChenX. Xu and J. Zhang, The zero limits of angular and micro-rotational viscosities for the two-dimensional micropolar fluid equations with boundary effect, Z. Angew. Math. Phys., 65 (2014), 687-710.  doi: 10.1007/s00033-013-0345-x.

[5]

C. DouS. Jiang and Y. Ou, Low Mach number limit of full Navier-Stokes equations in a 3D bounded domain, J. Differential Equations, 258 (2015), 379-398.  doi: 10.1016/j.jde.2014.09.017.

[6]

C. DouS. Jiang and Q. Ju, Global existence and the low Mach number limit for the compressible magnetohydrodynamic equations in a bounded domain with perfectly conducting boundary, Z. Angew. Math. Phys., 64 (2013), 1661-1678.  doi: 10.1007/s00033-013-0311-7.

[7]

I. Dravić, N. Mujaković, 3-D flow of a compressible viscous micropolar fluid with spherical symmetry: a local existence theorem, Bound. Value Probl. , 2012 (2012), 25pp. doi: 10.1186/1687-2770-2012-69.

[8]

I. Dra$\mathbf{v}$ić and N. Mujaković, 3-D flow of a compressible viscous micropolar fluid with spherical symmetry: Large time behavior of the solution, J. Math. Anal. Appl., 431 (2015), 545-568.  doi: 10.1016/j.jmaa.2015.06.002.

[9]

A. C. Eringen, Theory of micropolar fluids, J. Math. Mech., 16 (1966), 1-18. 

[10]

J. FanH. Gao and B. Guo, Low Mach number limit of the compressible magnetohydrodynamic equations with zero thermal conductivity coefficient, Math. Methods Appl. Sci., 34 (2011), 2181-2188.  doi: 10.1002/mma.1515.

[11]

J. FanF. Li and G. Nakamura, Uniform well-posedness and singular limits of the isentropic Navier-Stokes-Maxwell system in a bounded domain, Z. Angew. Math. Phys., 66 (2015), 1581-1593.  doi: 10.1007/s00033-014-0484-8.

[12]

J. Fan, F. Li and G. Nakamura, Global existence and low Mach number limit to the 3D compressible magnetohydrodynamic equations in a bounded domain, Dynamical Systems, Differential equations and Applications, Proc. of 10th AIMS Conference, (2015), 387–394. doi: 10.3934/proc.2015.0387.

[13]

E. Feireisl and A. Novotný, The low Mach number limit for the full Navier-Stokes-Fourier system, Arch. Ration. Mech. Anal., 186 (2007), 77-107.  doi: 10.1007/s00205-007-0066-4.

[14]

I. Fërste, On the theory of micropolar fluids, Adv. in Mech., 2 (1979), 81-100. 

[15]

P. Galdi and S. Rionero, A note on the existence and uniqueness of the micropolar fluid equations, Int. J. Eng. Sci., 15 (1977), 105-108.  doi: 10.1016/0020-7225(77)90025-8.

[16]

X. Hu and D. Wang, Low Mach number limit of viscous compressible magnetohydrodynamic flows, SIAM J. Math. Anal., 41 (2009), 1272-1294.  doi: 10.1137/080723983.

[17]

S. JiangQ. Ju and F. Li, Low Mach limits for the multi-dimensional full Magnetohydrodynamic equations, Nonlinearity, 25 (2012), 1351-1365.  doi: 10.1088/0951-7715/25/5/1351.

[18]

S. JiangQ. JuF. Li and Z. Xin, Low Mach numberlimit for the full compressible magnetohydrodynamic equations with general initial data, Adv. Math., 259 (2014), 384-420.  doi: 10.1016/j.aim.2014.03.022.

[19]

H. Lange, The existence of instationary flows of incompressible micropolar fluids, Arch. Mech., 29 (1977), 741-744. 

[20]

F. Li and Y. Mu, Low Mach limits of the full compressible Navier-Stokes-Maxwell system, J. Math. Anal. Appl., 412 (2014), 334-344.  doi: 10.1016/j.jmaa.2013.10.064.

[21]

P. L. Lions, Mathematical Topics in Fluid Mechanics, Vol. 2 Compressible Models, Oxford University Press, New York, 1998.

[22]

G. Łukaszewicz, Long time behavior of 2D micropolar fluid flows, Math. Comput. Model., 34 (2001), 487-509.  doi: 10.1016/S0895-7177(01)00078-4.

[23]

G. Łukaszewicz, Asymptotic behavior of micropolar fluid flows, Int. J. Eng. Sci., 41 (2003), 259-269.  doi: 10.1016/S0020-7225(02)00208-2.

[24]

G. Łukaszewicz, Micropolar Fluids. Theory and Applications, Birkhäuser, Boston, 1999. doi: 10.1007/978-1-4612-0641-5.

[25]

G. LukaszewiczM. Rojas-Medar and M. Santos, Stationary micropolar fluid with boundary data in $L^2$, J. Math. Anal. Appl., 271 (2002), 91-107.  doi: 10.1016/S0022-247X(02)00100-2.

[26]

M. A. Rojas-Medar, Magneto-Micropolar fluid motion: Existence and uniqueness of strong solution, Math. Nachr., 188 (1997), 301-319.  doi: 10.1002/mana.19971880116.

[27]

F. V. Silva, Leray's problem for a viscous incompressible micropolar fluid, J. Math. Anal. Appl., 306 (2005), 692-713.  doi: 10.1016/j.jmaa.2004.10.007.

[28]

J. Su, Incompressible limit of a compressible micropolar fluid model with general initial data, Nonlinear Anal., 132 (2016), 1-24.  doi: 10.1016/j.na.2015.10.020.

[29]

J. Su, Low Mach number limit of a compressible micropolar fluid model, (submitted).

[30]

X. Yang, Low Mach number limit of the compressible Hall-magnetohydrodynamic system, Nonlinear Anal. Real World Appl., 25 (2015), 118-126.  doi: 10.1016/j.nonrwa.2015.03.007.

[1]

Jishan Fan, Fucai Li, Gen Nakamura. Global existence and low Mach number limit to the 3D compressible magnetohydrodynamic equations in a bounded domain. Conference Publications, 2015, 2015 (special) : 387-394. doi: 10.3934/proc.2015.0387

[2]

Fucai Li, Yanmin Mu. Low Mach number limit for the compressible magnetohydrodynamic equations in a periodic domain. Discrete and Continuous Dynamical Systems, 2018, 38 (4) : 1669-1705. doi: 10.3934/dcds.2018069

[3]

Donatella Donatelli, Bernard Ducomet, Šárka Nečasová. Low Mach number limit for a model of accretion disk. Discrete and Continuous Dynamical Systems, 2018, 38 (7) : 3239-3268. doi: 10.3934/dcds.2018141

[4]

Yi-Long Luo, Yangjun Ma. Low Mach number limit for the compressible inertial Qian-Sheng model of liquid crystals: Convergence for classical solutions. Discrete and Continuous Dynamical Systems, 2021, 41 (2) : 921-966. doi: 10.3934/dcds.2020304

[5]

Jishan Fan, Fucai Li, Gen Nakamura. Low Mach number limit of the full compressible Hall-MHD system. Communications on Pure and Applied Analysis, 2017, 16 (5) : 1731-1740. doi: 10.3934/cpaa.2017084

[6]

Thomas Alazard. A minicourse on the low Mach number limit. Discrete and Continuous Dynamical Systems - S, 2008, 1 (3) : 365-404. doi: 10.3934/dcdss.2008.1.365

[7]

Fucai Li, Yanmin Mu, Dehua Wang. Local well-posedness and low Mach number limit of the compressible magnetohydrodynamic equations in critical spaces. Kinetic and Related Models, 2017, 10 (3) : 741-784. doi: 10.3934/krm.2017030

[8]

Lan Zeng, Guoxi Ni, Yingying Li. Low Mach number limit of strong solutions for 3-D full compressible MHD equations with Dirichlet boundary condition. Discrete and Continuous Dynamical Systems - B, 2019, 24 (10) : 5503-5522. doi: 10.3934/dcdsb.2019068

[9]

Eduard Feireisl, Hana Petzeltová. Low Mach number asymptotics for reacting compressible fluid flows. Discrete and Continuous Dynamical Systems, 2010, 26 (2) : 455-480. doi: 10.3934/dcds.2010.26.455

[10]

Konstantina Trivisa. Global existence and asymptotic analysis of solutions to a model for the dynamic combustion of compressible fluids. Conference Publications, 2003, 2003 (Special) : 852-863. doi: 10.3934/proc.2003.2003.852

[11]

Zefu Feng, Changjiang Zhu. Global classical large solution to compressible viscous micropolar and heat-conducting fluids with vacuum. Discrete and Continuous Dynamical Systems, 2019, 39 (6) : 3069-3097. doi: 10.3934/dcds.2019127

[12]

Zaynab Salloum. Flows of weakly compressible viscoelastic fluids through a regular bounded domain with inflow-outflow boundary conditions. Communications on Pure and Applied Analysis, 2010, 9 (3) : 625-642. doi: 10.3934/cpaa.2010.9.625

[13]

Paolo Secchi. An alpha model for compressible fluids. Discrete and Continuous Dynamical Systems - S, 2010, 3 (2) : 351-359. doi: 10.3934/dcdss.2010.3.351

[14]

Lvqiao liu, Lan Zhang. Optimal decay to the non-isentropic compressible micropolar fluids. Communications on Pure and Applied Analysis, 2020, 19 (9) : 4575-4598. doi: 10.3934/cpaa.2020207

[15]

Stefano Scrobogna. Global existence and convergence of nondimensionalized incompressible Navier-Stokes equations in low Froude number regime. Discrete and Continuous Dynamical Systems, 2020, 40 (9) : 5471-5511. doi: 10.3934/dcds.2020235

[16]

Weike Wang, Yucheng Wang. Global existence and large time behavior for the chemotaxis–shallow water system in a bounded domain. Discrete and Continuous Dynamical Systems, 2020, 40 (11) : 6379-6409. doi: 10.3934/dcds.2020284

[17]

Lan Huang, Zhiying Sun, Xin-Guang Yang, Alain Miranville. Global behavior for the classical solution of compressible viscous micropolar fluid with cylinder symmetry. Communications on Pure and Applied Analysis, 2022, 21 (5) : 1595-1620. doi: 10.3934/cpaa.2022033

[18]

Manuel Núñez. Existence of solutions of the equations of electron magnetohydrodynamics in a bounded domain. Discrete and Continuous Dynamical Systems, 2010, 26 (3) : 1019-1034. doi: 10.3934/dcds.2010.26.1019

[19]

Guochun Wu, Yinghui Zhang. Global analysis of strong solutions for the viscous liquid-gas two-phase flow model in a bounded domain. Discrete and Continuous Dynamical Systems - B, 2018, 23 (4) : 1411-1429. doi: 10.3934/dcdsb.2018157

[20]

Fucai Li, Yue Li. Global weak solutions for a kinetic-fluid model with local alignment force in a bounded domain. Communications on Pure and Applied Analysis, 2021, 20 (10) : 3583-3604. doi: 10.3934/cpaa.2021122

2020 Impact Factor: 1.392

Metrics

  • PDF downloads (121)
  • HTML views (55)
  • Cited by (3)

Other articles
by authors

[Back to Top]